Irregular Menstruation After 1 Month KB Injection?

I want to ask, I was injected with you every month, but I didn’t menstruate 7 months ago, then I went out 2 months in a row, then now I stopped menstruating again.

1 Answer:

Hi, Renny.


Thank you for the question.

In 1 month injection KB contained estrogen and progesterone hormone derivatives, which if used correctly, can help prevent pregnancy by modifying the hormonal balance in the body, so ovulation does not occur, cervical mucus thickens, and implantation is difficult.


However, indeed, due to the effects of this hormonal modification, often injection users will find irregular periods, may not menstruate for months, can cause prolonged menstruation, menstrual bleeding after sexual intercourse, and so on, as you are experiencing at this time.


If your current complaint is purely due to the side effects of birth control, often this condition is harmless, and can improve with more discipline to live a healthy lifestyle, such as regularly resting, eating more fruits and vegetables, do not stress too much, exercise at least 30 minutes every 1 Once every 2 days, drink water more diligently, avoid obesity, and do not also accustomed to smoking or consuming any drugs and mushrooms without consulting a doctor first.


However, if after the discipline to go through the steps above your period is still not the normal pattern, it seems you need to be more vigilant. Concerned, in addition to the side effects of birth control, your condition is also aggravated by a disease, for example endometriosis, myoma, cysts, cancer, pelvic inflammation, thyroid gland disorders, etc. that require further treatment from a doctor. If conditions like this that you experience, immediately consult a doctor or obstetrician to be treated further according to the cause huh ..


I hope this helps.

: by

Related Question

How To Treat Stomach Pain That Feels Down To The Esophagus?

How To Treat Stomach Pain That Feels Down To The Esophagus?

(1 year ago)

Good evening. R nI am 19. Look, yesterday I went to a clinic regarding the pain I was experiencing, namely: stomach aches when you touch it and have diarrhea. At first like this, f...

Causes Temporary Blindness After Experiencing A Bump On The Chin Due To A Motorcycle Accident?

Causes Temporary Blindness After Experiencing A Bump On The Chin Due To A Motorcycle Accident?

(1 year ago)

Hello, I have had a motorcycle accident that caused the chin to collide. I got up and asked the condition of a colleague who was a motorcycle with me, in less than 10 seconds I imm...

Is This A Hematoma?

Is This A Hematoma?

(1 year ago)

Malm, Monday 6/8 I did eye crease embroidery. At the time of work on my right eye I was still in pain even though I was injected with a local anesthetic then as a result the doctor...

Leave a Reply

Your email address will not be published. Required fields are marked *